Narrow Results Clear All
- Communication Improvement 1
- Error Reporting and Analysis 2
- Human Factors Engineering 1
- Legal and Policy Approaches 1
- Logistical Approaches
- Technologic Approaches 1
- Discontinuities, Gaps, and Hand-Off Problems 1
- Interruptions and distractions 1
- Medical Complications 1
- Medication Safety
Search results for "Logistical Approaches"
Journal Article > Commentary
Cohen MR. Hosp Pharm. 2007;42:982-986.
This monthly commentary examines risks associated with mismanagement of IV tubing and ports, discusses a recent article regarding unintended consequences of computerized provider order entry (CPOE), and details recent changes to similarly named medications.
ISMP Medication Safety Alert! Acute Care Edition. May 3, 2007;12:1-2.
This alert describes several incidents of heparin/insulin mix-ups and provides recommendations to prevent similar slips.
Cases & Commentaries
- Web M&M
Robert L. Wears, MD, MS; September 2004
A nurse notices that an IV medication she is about to administer is possibly mislabeled, as it looks like a different drug. However, she is interrupted before she can call the pharmacy and winds up hanging the bag anyway.